# SDR DALA2015092805865

- Difficulty date: September 27, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 40,377 hours, 18,569 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 13ABC INOPERATIVE.   REPAIRED BROKEN WIRE.
